# SDR AALA202112205882

- Difficulty date: December 11, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A300*
- Aircraft serial: 6407
- Aircraft time: 23,088 hours, 6,787 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5QEC
- Part serial: V17554
- Condition: Unserviceable
- Location: Zone 400 - Nac/P
- Part time: 23,088 hours, 6,787 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE STALL AND EGT EXCEEDANCE DURING CLIMBOUT. #2 ENGINE SHUTDOWN BY CREW. DECLARED AN EMERGENCY, RETURNED TO LAX, LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202112125882: REPLACED #2 ENGINE PER JOB CARD 26L40071004.** (CLOSED)
